Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 9.

Chasco, M.J. and Martín Peinador, Elena and Tarieladze, Vaja (2007) A class of angelic sequential non-Frechet-Urysohn topological groups. Topology and its Applications, 154 (3). pp. 741-748. ISSN 0166-8641

Martín Peinador, Elena and Tarieladze, Vaja (2003) A property of Dunford-Pettis type in topological groups. Proceedings of the American Mathematical Society, 132 (6). pp. 1827-1837. ISSN 1088-6826

Bruguera Padró, M. Montserrat and Chasco, M.J. and Martín Peinador, Elena and Tarieladze, Vaja (2000) Completeness properties of locally quasi-convex groups. Topology and its Applications, 111 (1-2). pp. 81-93. ISSN 0166-8641

Dikranjan, Dikran and Martín Peinador, Elena and Tarieladze, Vaja (2007) Conway’s Question: The Chase for Completeness. Applied Categorical Structures, 15 (5-6). pp. 511-539. ISSN 0927-2852

Dikranjan, Dikran and Martín Peinador, Elena and Tarieladze, Vaja Countable powers of compact Abelian groups in the uniform topology and cardinality of their dual groups. (Submitted)

Bruguera Padró, M. Montserrat and Martín Peinador, Elena and Tarieladze, Vaja (2004) Eberlein–Šmulyan theorem for Abelian topological groups. Journal of the London Mathematical Society. Second Series, 70 (2). pp. 341-355. ISSN 0024-6107

Dikranjan, Dikran and Martín Peinador, Elena and Tarieladze, Vaja (2014) Group valued null sequences and metrizable non-Mackey groups. Forum Mathematicum, 26 (3). pp. 723-757. ISSN 0933-7741

Kąkol, Jerzy and López Pellicer, Manuel and Martín Peinador, Elena and Tarieladze, Vaja (2008) Lindelöf spaces C(X) over topological groups. Forum Mathematicum, 20 (2). pp. 201-212. ISSN 0933-7741

Martín Peinador, Elena and Chasco, M.J. and Tarieladze, Vaja (1999) On Mackey topology for groups. Studia Mathematica, 132 (3). pp. 257-284. ISSN 0039-3223

This list was generated on Sun Dec 21 03:15:05 2014 CET.